Sign in to follow this  
Followers 0
nz11

Teacher talked out of suicide by year 11 student censured for their inappropriate relationship. 6 April NZ

6 posts in this topic

Scratch the surface of many news stories and one find these drugs

 

http://www.stuff.co.nz/national/education/91255645/Teacher-talked-out-of-suicide-by-year-11-student-censured-for-their-inappropriate-relationship

 

A teacher at a North Island secondary school has been censured for serious misconduct after she "crossed a boundary" with a male student whom she confided to about feeling suicidal. 

The woman, who has permanent name suppression, came before the Teachers Disciplinary Tribunal for failing to maintain professional boundaries with a student in her year 11 history class.

 

...(...)...

Her GP told the tribunal that she presented with an "exacerbation of PTSD, anxiety and depression".

She had started treatment for PTSD in January and had been prescribed two types of anti-depressants, as well as sleeping pills, before changing medications in May. 

She described often feeling detached from what was going on around her, and said there was a period of three months where she did not sleep for more than four hours each night.

 

 

Share this post


Link to post
Share on other sites

Exactly ,since my own journey and understanding ,i now read into every story and find what drugs are involved.

The problem is any negative actions by someone on drugs is perceived as a character or personality flaw ,but totally neglect it's the drugs that change the personality and brain of the person.

I really don't want to be negative but as the wider world neglect and ignore how dangerous these drugs are what hope is there.

My belief and hope for change resides in this great site and people on it and taking power back for there journey ahead and away from the ignorent doctors

Share this post


Link to post
Share on other sites

http://m.nzherald.co.nz/nz/news/article.cfm?c_id=1&objectid=11832941

 

It was interesting a followup to this story appeared in the NZHerald on the 7th April 2017 , 4 days later and here is a very revealing quote taken from the teachers disciplinary tribunal (not known for their medical knowledge i would think)....

 

"She described suicidal ideation that we accept is a well-documented potential side-effect of antidepressants," the tribunal said.

 

How is it that the teachers tribunal can acknowledge this but the medical profession refuse to acknowledge inform of it warn of it or accept this ?

 

Anyway so glad this teacher didnt lose her job.

I wonder what the 2 antidepressants were......? remeron and venlafaxine?

 

These drugs just totally mess you up psychologically and emotionally seen by pushing you  to talk to anyone and everyone about past or present failings, shortfalls or regrets...neuro emotions are running rampant with an overwhelming drug induced desire to die attached to it.

Share this post


Link to post
Share on other sites

http://m.nzherald.co.nz/nz/news/article.cfm?c_id=1&objectid=11832941

 

It was interesting a followup to this story appeared in the NZHerald on the 7th April 2017 , 4 days later and here is a very revealing quote taken from the teachers disciplinary tribunal (not known for their medical knowledge i would think)....

 

"She described suicidal ideation that we accept is a well-documented potential side-effect of antidepressants," the tribunal said.

 

How is it that the teachers tribunal can acknowledge this but the medical profession refuse to acknowledge inform of it warn of it or accept this ?

 

Anyway so glad this teacher didnt lose her job.

I wonder what the 2 antidepressants were......? remeron and venlafaxine?

 

These drugs just totally mess you up psychologically and emotionally seen by pushing you  to talk to anyone and everyone about past or present failings, shortfalls or regrets...neuro emotions are running rampant with an overwhelming drug induced desire to die attached to it.

 

Totally agree NZ11 ,its absolute torture at times ,I'm having a terrible time emotionally lately ,its nearly impossible, I can take up a simple joke made towards me as character assassination and I actually feel like I'm dying inside my chest ,I practice mindfulness but it still takes hours to get myself down from the terrible feelings.

Its becoming impossible to interact with society ,I only lasted 16 days of 2 tiny beads out of capsule  and had to reinstate this week .

I make a point of watching comedy to erupt happy feelings and change my emotions ,lately its Seinfeld clips on YouTube.

Share this post


Link to post
Share on other sites

Thanks for posting powerback....sorry you are going through this...

From your drug sig.

​11/11/2016 Xanax 250mcg took them for few days ,fairly distressing time [working nearly impossible].11/11/2016 I was given a prescription for  Zyprexa 2.5mg AND DECIDED  NOT TO GET IT FROM CHEMIST.[my doctor gave them a great sales pitch ,talking about other patients that have benefited ,in witch it just annoyed me ]

 

Well done on not taking the zyprexa....wish your doctor would take some for himself ....who knows he might change his views.

Share this post


Link to post
Share on other sites

Hi nz11 thanks for the sympathy. I really try to be careful of the self pity trap, but its so hard to cope lately. I literally feel like I'm loosing my mind.[heard that said before here on site]

No offence to any one with autism but that's how I feel lately ,a very strong disconnection from the world around me .my brain feels swollen.

At a different doctor the other day for my constant urination and I use any opportunity to criticise drugs,he said about medication for my urinating and I said about how my life affected by antidepressants and he used the word ,these aren't ADICTIVE ,so I didn't bother talking any further, absolutely clueless.

I will be looking into nutritional therapy  to try solve this nightmare because this kind of suffering with just 2 beads out is horrendous . 

Take care    

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0